Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 169, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 18, 2010, 2:41 PM EDT for Hamilton County, Hendricks County, Marion County, Indiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2010, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 18, 2010, 3:02 PM EDT
- In force
- 21 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3619 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 1:07 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 18, 1:07 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 107 PM EDT SUN JUL 18 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A WEAK FRONT WILL MOVE SOUTH INTO THE REGION TODAY AND TONIGHT... THEN STALL OUT FOR THE FIRST HALF OF THE WEEK. THIS WILL BRING CHANCES FOR THUNDERSTORMS THROUGH WEDNESDAY. HOT AND HUMID WEATHER WILL CONTINUE AS WELL. && .NEAR TERM /LATE MORNING AND AFTERNOON/... COMPLEX WEATHER SCENARIO UNFOLDING THIS MORNING AS LONG-LIVED AND INTENSE BOW ECHO CONTINUES TO PROGRESS E/SE ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS. CLOUDS ASSOCIATED WITH CONVECTIVE COMPLEX HAVE ALREADY ARRIVED ACROSS THE REGION AS OF 14Z. TEMPERATURES WERE RISING SLOWER WITH THE CLOUDS...RANGING FROM THE MID 70S TO LOWER 80S. SEVERAL FORECAST CHALLENGES OVER THE NEXT SEVERAL HOURS...MOST IMPORTANTLY CONVECTIVE IMPACTS ACROSS THE FORECAST AREA AND THE RESULTANT EFFECTS ON TEMPERATURES. MAJORITY OF MODEL GUIDANCE IS STRUGGLING MIGHTILY WITH THE HANDLING OF THE CONVECTIVE COMPLEX. HAVE LEANED HEAVILY ON THE RAPID REFRESH AND WRF WHICH ARE BOTH DEPICTING THE ONGOING CONVECTION FAIRLY WELL AT THIS POINT IN TIME. MAIN LOW PRESSURE REMAINS OVER WISCONSIN THIS MORNING WITH A SECONDARY MESOSCALE LOW NEAR THE NORTHERN END OF THE BOW OVER WESTERN ILLINOIS. WHILE IT IS DIFFICULT TO DISCERN...APPEARS TO BE SOME SORT OF BOUNDARY EXTENDING FROM THE SECONDARY LOW E/SE INTO THE FORECAST AREA. THINK THIS SUBTLE BOUNDARY ALONG WITH SOME WEAK MID LEVEL SUPPORT IS CONTRIBUTING TO THE ISOLATED THUNDERSTORMS THAT HAVE RECENTLY DEVELOPED OVER EASTERN INDIANA AND WESTERN OHIO. WHILE THE BULK OF THIS ACTIVITY SHOULD SHIFT EAST WITH THE MID LEVEL SHORT WAVE THROUGH MIDDAY...MOIST UNSTABLE ATMOSPHERE REMAINS AND AS LAST FEW DAYS HAVE SHOWN...DO NOT NEED MUCH IN THIS SETUP TO GENERATE CONVECTION. HAVE GONE AHEAD AND REINTRODUCED LOW CHANCE POPS THROUGH MIDDAY. FOCUS THEN SHIFTS TO THE APPROACHING BOW ECHO OVER WESTERN ILLINOIS. MESOANALYSIS INDICATING THAT THE STORMS SHOULD CONTINUE TO RIDE THE THETA-E RIDGE AND INSTABILITY AXIS ARRIVING OVER WESTERN KENTUCKY...SE ILLINOIS AND POSSIBLY SW INDIANA AROUND 16-17Z. EXTRAPOLATION WOULD SUGGEST THAT IN ITS CURRENT STATE THE BOW COULD CLIP SOUTHWEST FORECAST AREA AND HAVE BEEFED UP POPS TO ACCOUNT FOR THIS. QUESTION STILL REMAINS AS TO INTENSITY OF THE CONVECTION WHEN IT ARRIVES OVER SW FORECAST AREA AS ATMOSPHERE NOT QUITE AS UNSTABLE OVER THE REGION. DESPITE THE CLOUDS...MID 70S DEWPOINTS SHOULD CONTINUE TO FUNNEL INTO THE REGION THROUGH MID AFTERNOON WITH SBCAPES GRADUALLY EXPANDING TO 3000-4000 J/KG. AS THE BOUNDARY APPROACHES FROM THE WEST DURING THE MID/LATE AFTERNOON SHOULD SEE ADDITIONAL CONVECTIVE DEVELOPMENT NORTH OF THE BOW WITH GREATEST POTENTIAL FOR WIDESPREAD CONVECTION TO IMPACT THE FORECAST AREA DURING THE SECOND HALF OF THE AFTERNOON AND EVENING. HAVE INCREASED TO 50 POPS OVER MOST OF THE FORECAST AREA AFTER 18Z. POTENTIAL FOR SEVERE STORMS REMAINS VALID WITH DAMAGING STRAIGHT LINE WINDS AND ISOLATED WET MICROBURSTS BEING THE MAIN CONCERNS. WITH PWATS CLIMBING ABOVE 2 INCHES ONCE AGAIN...TORRENTIAL RAINFALL WILL ALSO BE A CONCERN WITH ANY THUNDERSTORM. LOCALIZED FLOODING POTENTIAL WILL HAVE TO BE MONITORED AS WELL...ESPECIALLY OVER GREENE...OWEN AND PUTNAM COUNTIES WHERE AS MUCH AS 4 TO 5 INCHES FELL IN A FEW LOCATIONS SATURDAY AFTERNOON/NIGHT. TEMPS...LOWERED AFTERNOON HIGHS ACROSS THE BOARD THIS AFTERNOON WITH INCREASED CLOUD COVER. CANCELLED THE HEAT ADVISORY AS THE LOWER TEMPS SHOULD KEEP HEAT INDICES FROM REACHING 100 DEGREES... ALTHOUGH VALUES WILL BE CLOSE ACROSS FAR SOUTHERN COUNTIES. && .SHORT TERM /TONIGHT THROUGH TUESDAY/... MAIN PROBLEM IS POPS. AS DISCUSSED IN PREVIOUS SECTION...MOST MODELS HAVE BULK OF PRECIPITATION COMING IN TONIGHT AFTER FROPA. WITH CONSENSUS ABOUT THIS WILL USE LIKELY POPS MOST AREAS EXCEPT FAR NORTH WHERE FRONT MAY ALREADY BE PAST BY 00Z. VERY HIGH PRECIPITABLE WATER PROGGED AND WILL MENTION HEAVY RAIN. BEGINNING MONDAY POP FORECAST GETS VERY DIFFICULT AS WEATHER WILL CONTINUED TO BE DOMINATED BY SUBTLE SYSTEMS. HOWEVER...CONSENSUS BETWEEN MAV AND MET HAS NOT WORKED TOO BADLY LATELY AND WILL TRY THAT AGAIN. FOR TEMPS SAME PROBLEM AS POPS...PRECIPITATION CAUSED BY SUBTLE SYSTEMS WILL PLAY A BIG ROLE IN WHAT HAPPENS. AGAIN...MAV MET CONSENSUS HAS BEEN WORKING OK LATELY AND WILL TRY THAT AGAIN. && .LONG TERM /TUESDAY NIGHT THROUGH WEDNESDAY/... THE PRESENCE OF THE SHARP UPPER TROUGH ALONG THE PACIFIC COAST AND THE RETROGRESSION OF THE BERMUDA HIGH INTO THE SOUTHEAST STATES WILL COMBINE TO EXPAND RIDGING ALOFT OVER THE LOWER OHIO AND TENNESSEE VALLEYS BY MIDWEEK. HOWEVER...ADDITIONAL MODEL GUIDANCE AS OPPOSED TO PREVIOUS FEW DAYS FAVORING THAT CENTRAL INDIANA MAY REMAIN MORE ALONG THE PERIPHERY OF THE RIDGE AS OPPOSED TO UNDER MORE OF THE CORE OF THE HIGHER HEIGHTS. THIS WILL REQUIRE SOME SUBTLE CHANCES TO THE FORECAST DURING THE EXTENDED...MAINLY TO EXTEND CHANCE POPS THROUGH WEDNESDAY. LEANED MUCH CLOSER TO ECMWF FOR DAYS 6-7 AS OP GFS ONCE AGAIN TRIES TO BREAK DOWN THE RIDGE AND PUSH THE FRONT WELL SOUTH OF THE REGION. CONSIDERING THE STRENGTH OF THE RIDGE AND LACK THEREOF WITH THE FRONT...HAVE LEANED TOWARDS KEEPING HOTTER TEMPS RIGHT THOUGH SATURDAY. TRIMMED HIGH TEMPS DOWN A FEW DEGREES TUESDAY AND WEDNESDAY WITH INCREASED UNCERTAINTY OF PRECIP/CLOUDS...BUT STILL EXPECT MANY LOCATIONS TO RISE INTO THE LOWER 90S THROUGH MUCH OF THE EXTENDED. && .AVIATION.../DISCUSSION FOR 181800Z TAFS/... AS CONVECTIVE TEMPS HAVE BEEN MET...SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER EASTERN ILLINOIS AND WESTERN INDIANA. WITH MOIST UNSTABLE AIRMASS IN PLACE AND FRONTAL BOUNDARY APPROACHING FROM THE WEST...WILL INSERT VCTS AT ALL TERMINALS THIS AFTERNOON AND HIGHLIGHT A PERIOD BETWEEN 21Z AND 02Z WHERE THUNDERSTORMS SHOULD BE MOST NUMEROUS. EXPECT PERIODS OF IFR CONDITIONS WITHIN HEAVIER THUNDERSTORMS...ALONG WITH POTENTIAL FOR GUSTY WINDS. PREDOMINANT WINDS OUTSIDE OF CONVECTION WILL BE FROM THE SOUTHWEST AT 10-15KTS. FRONTAL BOUNDARY WILL SETTLE ACROSS THE FORECAST AREA LATE TONIGHT AND MONDAY MORNING WITH THUNDERSTORMS GRADUALLY DIMINISHING. MODEL SOUNDINGS INDICATING ABUNDANT LOW LEVEL MOISTURE...WITH MVFR/IFR CONDITIONS LIKELY DEVELOPING AT ALL TERMINALS AFTER 06Z. SIMILAR TO THIS MORNING...BROKEN CEILINGS BELOW 1500 FT ARE POSSIBLE. ANY LINGERING STRATOCU WILL MIX OUT INTO A CU FIELD BY MIDDAY MONDAY AS WINDS VEER TO A W/NW DIRECTION. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JK/RYAN NEAR TERM...RYAN SHORT TERM...JK LONG TERM...MR/JK AVIATION...RYAN
Hazardous weather outlook, Jul 18, 10:33 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 AM EDT SUN JUL 18 2010 INZ021-028>031-035>049-051>057-060>065-067>072-191000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1033 AM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. THUNDERSTORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. THE WEATHER WILL REMAIN HOT AND HUMID TODAY. HEAT INDICES IN THE MID AND UPPER 90S ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY. MORE THUNDERSTORMS COULD OCCUR TUESDAY...WEDNESDAY...AND FRIDAY. IT IS TOO EARLY TO TELL IF THESE WILL BE SEVERE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jul 18, 1:31 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
131 PM EDT SUN JUL 18 2010
INZ046-047-181815-
HENDRICKS-MARION-
131 PM EDT SUN JUL 18 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HENDRICKS AND
NORTHWESTERN MARION COUNTIES UNTIL 215 PM EDT...
AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES WEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
EAGLE CREEK RESERVOIR AND SPEEDWAY AROUND 140 PM EDT...
WYNNEDALE AND SPRING HILL AROUND 150 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3993 8618 3976 8619 3975 8646 3992 8651
3994 8635
TIME...MOT...LOC 1731Z 243DEG 20KT 3983 8635
RYANSpecial weather statement, Jul 18, 1:36 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 PM EDT SUN JUL 18 2010
INZ040-041-048-049-181815-
DELAWARE-HANCOCK-HENRY-MADISON-
136 PM EDT SUN JUL 18 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HANCOCK...
NORTHWESTERN HENRY...SOUTHWESTERN DELAWARE AND SOUTHERN MADISON
COUNTIES UNTIL 215 PM EDT...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF ANDERSON...MOVING NORTHEAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
MARKLEVILLE AROUND 145 PM EDT...
MIDDLETOWN...CHESTERFIELD AND CADIZ AROUND 200 PM EDT...
DALEVILLE AROUND 205 PM EDT...
SULPHUR SPRINGS AROUND 210 PM EDT...
SPRINGPORT AND MOUNT SUMMIT AROUND 215 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3983 8577 4000 8587 4002 8587 4020 8545
3999 8534
TIME...MOT...LOC 1737Z 244DEG 22KT 3997 8570
RYANSpecial weather statement, Jul 18, 1:56 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
156 PM EDT SUN JUL 18 2010
INZ053-054-062-181845-
MONROE-MORGAN-OWEN-
156 PM EDT SUN JUL 18 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONROE...
NORTHEASTERN OWEN AND MORGAN COUNTIES UNTIL 245 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SPENCER...OR 15 MILES
NORTHWEST OF BLOOMINGTON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PARAGON AROUND 210 PM EDT...
MARTINSVILLE AND MAHALASVILLE AROUND 230 PM EDT...
CENTERTON...BETHANY AND BROOKLYN AROUND 240 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3946 8669 3949 8669 3962 8627 3950 8626
3937 8626 3927 8675 3946 8675
TIME...MOT...LOC 1756Z 246DEG 20KT 3936 8664
RYANSpecial weather statement, Jul 18, 2:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
237 PM EDT SUN JUL 18 2010
INZ037-039-046-047-181915-
BOONE-HAMILTON-HENDRICKS-MARION-
237 PM EDT SUN JUL 18 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HENDRICKS...NORTHERN
MARION...SOUTHEASTERN BOONE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL
315 PM EDT...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES WEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 20 MPH. AN ADDITIONAL STRONG
THUNDERSTORM WAS LOCATED ON THE NORTHWEST SIDE OF INDIANAPOLIS...
ALSO MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
EAGLE CREEK RESERVOIR AROUND 245 PM EDT...
SPEEDWAY AROUND 250 PM EDT...
WYNNEDALE AND SPRING HILL AROUND 300 PM EDT...
NORTH CROWS NEST...CROWS NEST...ROCKY RIPPLE...ZIONSVILLE AND INDIANA
STATE FAIRGROUNDS AROUND 305 PM EDT...
WILLIAMS CREEK...MERIDIAN HILLS AND BROAD RIPPLE AROUND 310 PM EDT...
CARMEL AND CASTLETON AROUND 315 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4001 8599 3993 8591 3993 8595 3990 8595
3981 8616 3969 8639 3984 8653 3993 8649
4001 8625
TIME...MOT...LOC 1837Z 234DEG 18KT 3982 8636
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:17 PM EDT | Special Weather Statement | IND | Putnam | 43 min |
| Jul 17, 8:27 PM EDT | Special Weather Statement | IND | Montgomery | 33 min |
| Jul 17, 8:59 PM EDT | Flash Flood Warning | IND | Greene | 6 hr |
| Jul 17, 9:02 PM EDT | Special Weather Statement | IND | Montgomery | 28 min |
| Jul 17, 9:47 PM EDT | Areal Flood Advisory | IND | Putnam | 4 hr |
| Jul 17, 10:10 PM EDT | Special Weather Statement | IND | Owen | 50 min |
| Jul 17, 11:21 PM EDT | Special Weather Statement | IND | Clay, Owen, Vigo | 39 min |
| Jul 17, 11:56 PM EDT | Special Weather Statement | IND | Greene, Owen | 49 min |
| Jul 18, 12:25 AM EDT | Special Weather Statement | IND | Daviess, Martin | 50 min |
| Jul 18, 1:39 AM EDT | Flash Flood Warning | IND | Greene, Sullivan | 5 hr |
| Jul 18, 1:47 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox | 3 hr |
| Jul 18, 2:24 AM EDT | Areal Flood Warning | IND | Greene | 4 hr |
| Jul 18, 3:46 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 20 more | 6 hr |
| Jul 18, 4:30 AM EDT | Areal Flood Warning | IND | Daviess, Knox | 2 hr |
| Jul 18, 11:04 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 25 hr |
| Jul 18, 1:25 PM EDT | Areal Flood Advisory | IND | Greene | 6 hr |
| Jul 18, 1:31 PM EDT | Special Weather Statement | IND | Hendricks | 44 min |
| Jul 18, 1:36 PM EDT | Special Weather Statement | IND | Madison | 39 min |
| Jul 18, 1:56 PM EDT | Special Weather Statement | IND | Morgan | 49 min |
| Jul 18, 2:19 PM EDT | Areal Flood Advisory | IND | Marion | 3 hr |
| Jul 18, 2:37 PM EDT | Special Weather Statement | IND | Marion | 38 min |
| Jul 18, 3:00 PM EDT | Areal Flood Warning | IND | Marion | 3 hr |
| Jul 18, 3:27 PM EDT | Special Weather Statement | IND | Hancock | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.